# SDR 06FDEA03739

- Difficulty date: October 20, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INB'D AILERON CORROSION WITH EXFOLIATION ON LOWER SKIN AILERON (FINGER DOUBLER AND SKIN ).  REMOVED DAMAGED SECTION OF SKIN AND REPAIRED X SRM 57-10-00 FIG 86 VOL 1.   FAB PART IAW DETAIL PART TRAVELERS X SRM 57-10-00 FIG 86 VOL 1 AND N02620 AND SRM 57-51-01 FIG 1 VOL 3.  FAB AND INST NEW SECT OF DOUBLER  (1 THK ONLY) IAW SRM 57-10-00 FIG 85 VOL 1.
